Lybrate Logo
Get the App
For Doctors
Login/Sign-up
Book Appointment
Treatment
Ask a Question
Plan my Surgery
Health Feed
Sandeep Jassal

Dr. Sandeep Jassal

Alternative Medicine Specialist33 Years Exp.
Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD (AM), PGDPPHC, ACLS
Chandigarh
₹ 1,000 at clinic
₹ 300 online

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care...read more

Doctor Information

Speciality

  • Alternative Medicine Specialist

Other treatment areas

  • Naturopathic Physician
  • Health Specialist
  • Integrative Medicine
  • Weight Management
  • Ayurveda
  • Obesity Specialist
  • Asthma Specialist
  • Allergist
  • Obesity Consultant
  • Dietitian/ Nutritionist
  • General Physician
  • Sports Nutritionist
  • Emergency Medicine
  • Multi Speciality
  • Sexologist
  • General Physician

Education

  • Bachelor of Ayurveda, Medicine and Surgery (BAMS) , SDAC, Chandigarh , 1993
  • MD (AM) , IBAM , 1995
  • PGDPPHC , Apollo Hospitals, Hyderabad , 1997
  • ACLS , American Heart Association , 2013

Languages spoken

  • English
  • Hindi
  • Punjabi

Professional Memberships

  • NIMA
  • AIM
  • Live Forever Foundtion

Clinic Location

No-3258, Sector-46/C

Clinic of Dr. Sandeep

Clinic's NameFees
LiveLifeMore Diet and Wellness Clinic₹ 1,000
Get Help
Reviews
Services
QnA
Tips

Book Clinic Appointment with Dr. Sandeep Jassal

LiveLifeMore Diet and Wellness Clinic

LiveLifeMore Diet and Wellness Clinic

No-3258, Sector-46/C
4.5
204ratings
₹ 1,000 at clinic
See all timings

Read what people are saying about Dr. Sandeep Jassal

Question and Answers

A

Akhil

male • 31 Year Old • Apr 08, 2018 • Kochi

Sir my father is on akt4 since two month now he is having fever and esr rate upto 80 what may be the possible cause.

Sandeep Jassal

8 years ago

The possible cause should ideally be the infection of TB for which he had been put on AKT4. Consult your testing physician for a fine tuning of the dosage and see if mak ...read full answer

R

Ranjani

Female • 23 Year Old • Apr 08, 2018

I'm suffering from PCOd. Due to which I have regular spotting and menstrual problems. Can you suggest me few tips?

Sandeep Jassal

8 years ago

Hello lybrate-user, For your height, your weight is not in excess which usually is the co-existing condition for PCOD. But, losing extra weight, regular physical activit ...read full answer

L

Lybrateuser

Male • 22 Year Old • Feb 09, 2018

My weight is 85 kg and I want to reduce to 72 BMI is 28 and height is 175 cm can any one pls tell me diet plan for.

Sandeep Jassal

8 years ago

The diet for weight loss has to be low in calories & yet has to supply your body with essential nutrients to keep your body functions at a healthy level. What we have se ...read full answer

Health Tips

Inflammation And Pain - Top 5 Herbal Remedies For Them!

Inflammation And Pain - Top 5 Herbal Remedies For Them!

Inflammation can develop in various parts of the body owing to different factors. Inflammation can develop as a result of the immune system reacting to antigens. This is a natural occurrence which denotes that the body is working properly. On the ......read more

5356 people found this helpful

Uric Acid - Know How Ayurvedic Treatment Can Give You Respite From Uric Acid!

Uric Acid - Know How Ayurvedic Treatment Can Give You Respite From Uric Acid!

Our body is a wonderful mechanism that uses different fuels like enzymes, lipids, hormones, bile, glucose and a plethora of other bodily fluids to ensure sound sustenance. A healthy body is that in which all these fuels exist in harmony. When this......read more

5290 people found this helpful